# SDR DALA2021092905896

- Difficulty date: July 31, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 78,510 hours, 25,658 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5636 R1 DOOR LOWER HINGE COVER SPRING BROKEN. CORRECTIVE ACTION: R+R R1 DOOR HINGE AS REQUIRED. OPS CHK GOOD. (7329772)
